# SDR 2001UALA01922

- Difficulty date: September 2, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N998UA
- Make and model: Boeing 737291
- Aircraft serial: 22741
- Aircraft time: 51,039 hours, 38,306 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 WEB CRACKED AT LBL 5, 7 AND WL 200.   MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
